# SDR SRAA961088

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 444
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 1 CORROSION AT RT O/B CARGO COMPARTMENT Z-FRAME AT FS 444, BL 61, WL 146.  CUT OFF CORRODED END OF RING SEGMENT, FABRICATED FORMED AND INSTALLED 2 L-ANGLES AND 1 Z-FILLER IAW LAC SRM 51-140-21.
